Advertisement

Archiv der Mathematik

, Volume 7, Issue 2, pp 126–128 | Cite as

A sufficient condition thatf (z) be analytic

  • Maxwell O. Reade
Article
  • 23 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    H. E. Bray, Proof of a formula for an area. Bull. Amer. math. Soc.29, 264–270 (1923).Google Scholar
  2. [2]
    V. S. Fédoroff, Sur les dérivées des fonctions de variable complexe. Mat. Sbornik41, 92–98 (1934).Google Scholar
  3. [3]
    Cl. Müller, Über die Umkehrung des Cauchyschen Integralsatzes. Arch. der Math.6, 47–51 (1954).Google Scholar
  4. [4]
    Maxwell, O. Reade, Sufficient conditions thatf (z) be analytic. Bull. Amer. math. Soc.55, 289 (1949). (abstract).Google Scholar

Copyright information

© Birkhäuser Verlag 1956

Authors and Affiliations

  • Maxwell O. Reade
    • 1
  1. 1.Ann Arbor

Personalised recommendations